Nausea, Weakness Accompanied By The Back Of The Head That Feels Stiff After Taking Drugs To Relax Muscles?
, I am 20 years old, neck pain, stiffness, tension. Then I took eperisone HCL and neuralgin. After taking the medicine, I became nauseous, weak, and my back head felt uncomfortable, like invulnerability. But my neck muscles aren’t too stiff and tight, just a little pain. Every sleeping position is not comfortable at all. Is this reasonable?
Hello, thank you for asking at HealthReplies.com
The eperison HCl drug is a drug used to relax muscles. Used for complaints of stiffness, tension and pain in the muscles. Meanwhile, neuralgin is a drug that contains paracetamol, ibuprofen and caffein. This medicine is used to treat fever, pain and inflammation. Eperison drug has been proven to cause side effects of nausea, weakness and numbness. However, these complaints can also be caused by these two drugs, namely eperison HCl and neuralgin. Or, the complaint might also occur due to the interaction of these two types of drugs.
Therefore, consult your complaint with your medical rehabilitation specialist. The doctor will conduct a medical interview, physical examination and supporting examination (if needed). The doctor will recommend that you use a neck brace to alleviate complaints (if needed) and ask you to undergo physiotherapy (if needed).
Meanwhile, you can compress the affected part with cold and warm compresses given alternately. Each compress is done for 10-15 minutes. You can compress the affected part 4 times a day. It's best to stop taking the medication that you used before. If you want to continue taking it, consult with your doctor first. You can replace these drugs with over-the-counter pain relievers and are generally safe for consumption, namely paracetamol. However, this drug does not cure, it only helps to relieve symptoms.
Thus hopefully useful.